Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Discontinuous integrals and generalized potential theory


Author: Alexander Weinstein
Journal: Trans. Amer. Math. Soc. 63 (1948), 342-354
MSC: Primary 33.0X
MathSciNet review: 0025023
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0025023-X
PII: S 0002-9947(1948)0025023-X
Article copyright: © Copyright 1948 American Mathematical Society